# SDR 2007UALA02836

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 44,366 hours, 15,893 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Mask
- Condition: Misinstalled
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

REGUL LO PR DISPLAYED ON DOOR-OXY SYSTEM ECAM PAGE, DOOR-OXY.     IMPROPER STOWAGE OF MASK.   RESTOWED FIRST OFFICER'S MASK AND RESERVICED CREW O2 SYSTEM.
